# SDR CVGA20120530001

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 9,706 hours, 6,715 cycles
- Engine: Pwa PW305A
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 30B589502
- Part serial: ADXAB001349
- Condition: Failed
- Location: Engines
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 45 MINUTES INTO FLIGHT, BOTH ENGINE STACKS (N1, ITT, N2 AND WF) ROLLED BACK AND FORTH FOR SEVERAL MINUTES THEN OCCASSIONALLY FLUCTUATED DURING REST OF FLIGHT.
